Just a question regarding having thin lining. As we all know, TTC sends us into crazy people and I have been doing my own research... My cycles are a bit crazy are coming off BCP in September 2011.
They were 28 days, 66, 35, 44, 51. I have been charting for the last 2 months and noticed that my LP was 9 days and then this cycle it was 10/11. I have been taking B6 which might have helped increase it just a tad and also had a Progesterone test which came back normal!
I was still a bit worried about the shortish LP so googled it and found that MAYBE my lining isnt responding to the progesterone which would cause my lining to be too thing and cause a LPD.
My only question is can you have heavy periods and still have thin lining... like is it actually possible. Because AF this time is very heavy and i was unsure whether to go and see the doc and see whether they could send me for a scan and see if its all good.
See! It turns us into maniacs!!
Any responses are greatly appreciated!!!! xoxo to you all!!!!!!!! xoxo
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.